Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2013, 3:49 AM EDT for Barrow County, Jackson County, Walton County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2013, 3:49 AM EDT (07:49 UTC)
- Expired
- Jul 6, 2013, 4:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Jackson County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
523
WWUS82 KFFC 060749
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SAT JUL 6 2013
GAZ023>025-035-037-047-049-060830-
349 AM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...OCONEE...
MORGAN...BANKS...BARROW...HALL AND JACKSON COUNTIES UNTIL 430 AM
EDT...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF TALMO TO 6 MILES SOUTH OF
RUTLEDGE...MOVING NORTH AT 25 MPH. THESE STORMS HAVE HOURLY RAINFALL
RATES OF ONE HALF TO ONE INCH...FALLING OVER AREAS THAT SAW HEAVY
RAIN EARLIER TODAY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...OCONEE...MORGAN...BANKS...BARROW...HALL AND JACKSON
COUNTIES...INCLUDING AREAS AROUND HERNDONVILLE...RUTLEDGE...MONROE...
HARD LABOR CREEK STATE PARK...EBENEZER...PANNELL...CAMPTON...
BOSTWICK...BETHLEHEM...MOUNT VERNON...GOOD HOPE...GRATIS...FORT YARGO
STATE PARK...WINDER AND BOGART. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3436 8357 3378 8351 3346 8352 3370 8375
3433 8376
TIME...MOT...LOC 0748Z 182DEG 21KT 3429 8375 3379 8375
3357 8358
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:32 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 6, 1:32 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 132 AM EDT SAT JUL 6 2013 .PREV DISCUSSION... /ISSUED 1109 PM EDT FRI JUL 5 2013/ UPDATE... AN AREA OF MORE ORGANIZED CONVECTION DEVELOPED SOUTHEAST AND EAST OF THE ATLANTA METRO AREA EARLY THIS EVENING...AND CONTINUES TO PERSIST AS IT MOVES NORTHWARD INTO NORTHEAST GEORGIA TONIGHT. PER THE HRRR AND LOCAL WRF...HAVE GREATLY DIMINISHED OVERNIGHT POPS ACROSS PORTIONS OF CENTRAL GEORGIA...ESPECIALLY AFTER 06Z. ACTIVITY LOOKS TO START FIRING AGAIN 15-16Z SATURDAY...WITH ANOTHER DAY OF EXPECTED HEAVY RAINFALL WITH WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. OVERALL...HOURLY TEMPERATURES LOOK TO BE ON TRACK FOR SATURDAY MORNING...AND HAVE MADE NO SIGNIFICANT CHANGES AT THIS TIME. FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING FOR NORTHERN AND PORTIONS OF WESTERN GEORGIA AS HEAVY RAIN PERSISTS THROUGH THE WEEKEND. HAVE MADE SOME ADJUSTMENTS TO QPF TO ACCOUNT FOR THE LATEST WPC GUIDANCE. GFS CONTINUES TO BE THE MOST AGGRESSIVE WITH THE EXPECTED 48-HOUR TOTALS THROUGH SUNDAY...PAINTING A 6-7 INCH BULLSEYE OVER FAR NORTHWEST GEORGIA. HAVE CONTINUED WITH MORE OF THE MODEL CONSENSUS...WITH AN ADDITIONAL 2-3 INCHES ACROSS MUCH OF NORTH GEORGIA THROUGH MONDAY...AND 1-2 INCHES ELSEWHERE. 31 PREV DISCUSSION... /ISSUED 820 PM EDT FRI JUL 5 2013/ PREV DISCUSSION... /ISSUED 255 PM EDT FRI JUL 5 2013/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... NAM AND GFS IN GOOD AGREEMENT THROUGH THE SHORT TERM. THE MOISTURE PLUME AXIS THAT HAS BEEN SITTING OVER ALABAMA IS FORECAST TO DRIFT EAST THROUGH THE SHORT TERM BRINGING THE AXIS INTO GA BY LATE SATURDAY AND SUNDAY. SEE THE HYDROLOGY SECTION FOR INFORMATION ON RAINFALL AMOUNTS AND THE LATEST FLOOD/FLASH FLOOD WATCHES. GUIDANCE HAS BEEN RUNNING A BIT TOO COOL ON MIN TEMPS AND A BIT TOO WARM ON MAX TEMPS. WILL MAKE ADJUSTMENTS...HOWEVER MAX TEMPS SATURDAY WILL BE TRICKY AS ANY SUNSHINE WILL BOOST TEMPS INTO THE MID AND UPPER 80S...POSSIBLY NEAR 90 AS WE ARE ALREADY SEEING TODAY ACROSS THE SOUTHEAST HALF OF THE CWA. MIN TEMPS WILL REMAIN WARM AS DEWPOINTS ARE EXPECTED TO HOLD IN THE LOW TO MID 70S SOUTH OF THE MOUNTAINS. 17 LONG TERM /SUNDAY THROUGH FRIDAY/... NO SIGNIFICANT CHANGES MADE TO THE CURRENT LONG TERM FORECAST GRIDS. PLEASE REFERENCE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 /PREVIOUS LONG TERM DISCUSSION/SATURDAY NIGHT THROUGH THURSDAY/ THE EXTENDED PERIOD CONTINUES WET WITH PERSISTENT UPPER LOW OVER THE MISSOURI VALLEY SPAWNING ADDITIONAL SHORTWAVE ENERGY SATURDAY NIGHT. THIS UPPER SUPPORT ALONG WITH PWATS REMAINING WELL ABOVE 2 INCHES WILL ALLOW FOR LIKELY POPS EVEN INTO THE OVERNIGHT PERIOD WITH HEALTHY AMOUNTS OF QPF IN THE .30 TO .50 RANGE FOR SIX HOUR PERIODS. BY SUNDAY AFTERNOON...UPPER LOW WILL TRANSITION INTO THE OHIO VALLEY WITH GFS DEPICTING UPPER TROUGH AXIS INTO NORTHERN GEORGIA. WITH CONTINUED AMPLE MOISTURE...EXPECT CATEGORICAL POPS GIVEN SHORTWAVE ENERGY AVAILABLE TO FUEL STORM DEVELOPMENT. AS LOW FINALLY KICKS OUT THROUGH MIDWEEK...MOISTURE AXIS PIVOTS BUT REMAINS OVER THE NORTH GEORGIA PORTION. ALTHOUGH UPPER ENERGY WILL NOT BE AS PREVALENT...SHOULD SEE MORE THAN ENOUGH INGREDIENTS TO WARRANT HIGH END CHANCE TO LIKELY POPS THROUGH WEDNESDAY. GFS INDICATES 48 HOUR TOTALS ENDING THU MORNING OF AN ADDITIONAL 2 INCHES FOR THE NORTHERN TIER WHICH WOULD CREATE ADDITIONAL FLOODING CONCERNS PENDING WHAT TAKES PLACE THE NEXT FEW DAYS. BY LATE WED INTO THU...UPPER LOW OVER THE GULF BECOMES MORE OF A PROMINENT FEATURE AS INFLUENCES OF ATLANTIC UPPER HIGH ABATE. MEANWHILE...NORTHERN STREAM SHORTWAVE DIGS SOUTHWARD WITH A SURFACE BOUNDARY ENTERING NORTH GEORGIA THU AFTERNOON. MOISTURE POOLING ALONG THIS FEATURE WILL INCREASE POPS ONCE AGAIN AND WILL CARRY HIGH MID RANGE POPS IN GRIDS FOR NOW. GIVEN TIME OF YEAR...BOUNDARY DOES NOT MAKE IT VERY FAR INTO THE FORECAST AREA BEFORE STALLING. ADDITIONAL SHORTWAVE ENERGY IN DEVELOPING NORTHWEST FLOW ALOFT REGIME WILL KEEP POPS AT OR ABOVE CLIMO THROUGH THE EXTENDED PERIOD WITH TEMPS AT OR BELOW NORMAL. DEESE HYDROLOGY... THE LATEST QPF PROJECTIONS OFF THE MODELS INDICATE ANOTHER 1 TO 2 1/2 INCHES ARE POSSIBLE ACROSS THE MOUNTAINS AND DOWN THE WEST SIDE OF THE CWA THROUGH SUNDAY. WITH THE GROUND SATURATED OVER MOST OF THOSE AREAS ALREADY...ANOTHER 1 TO 2 INCHES OF RAIN WILL PUSH RIVERS AND STREAMS INTO FLOOD. THEREFORE WILL ISSUE A FLOOD WATCH FOR AREAS NORTH OF A LINE FROM LAGRANGE TO FAYETTEVILLE TO HOMER THROUGH 12Z SUNDAY. FOR THOSE AREAS SOUTH OF THIS NEW WATCH...WHILE ISOLATED POCKETS OF HEAVY ARE POSSIBLE IN THE THUNDERSTORMS...WIDESPREAD FLOODING IS NOT EXPECTED AND THEREFORE THE FLASH FLOOD WATCH WILL EXPIRE AT 8 PM THIS EVENING AND WILL NOT BE REISSUED. && .AVIATION... 06Z UPDATE... MAINLY IFR CONDITIONS AT TAF TIME THOUGH AHN AND ODDLY FTY ARE HOLDING ONTO IMPROVED CONDITIONS FOR THE TIME BEING. EXPECT CIGS TO REMAIN LOW THROUGH THE MID-MORNING HOURS WITH ONLY A GRADUAL INCREASE DURING THE DAY. AHN/CSG/MCN WILL LIKELY GO LOW VFR IN THE AFTERNOON. HAVE KEPT PROB30 FOR AFTERNOON TSRA. EXPECT IFR CIGS AGAIN TOMORROW. WINDS GENERALLY SE THROUGH THE PERIOD 5-10KT. //ATL CONFIDENCE...06Z UPDATE... HIGH ON WINDS. MEDIUM ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 84 70 84 72 / 80 80 60 60 ATLANTA 82 71 82 72 / 100 90 70 50 BLAIRSVILLE 77 68 77 64 / 100 90 90 60 CARTERSVILLE 80 71 82 70 / 100 90 90 60 COLUMBUS 85 72 85 73 / 80 60 70 30 GAINESVILLE 80 70 80 71 / 100 90 80 60 MACON 86 71 87 71 / 60 60 60 30 ROME 79 71 81 71 / 100 90 90 60 PEACHTREE CITY 83 70 82 71 / 90 80 70 30 VIDALIA 89 73 89 72 / 50 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. &&
Hazardous weather outlook, Jul 5, 5:39 AM EDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 AM EDT FRI JUL 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 539 AM EDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... AMPLE MOISTURE CONTINUES TO STREAM ACROSS THE STATE WITH SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED TO CONTINUE. THE GROUND ACROSS THE AREA IS SATURATED AND ADDITIONAL HEAVY RAIN CAN LEAD TO FLOODING OR FLASH FLOODING. THE HIGHEST RAINFALL TOTALS THROUGH TONIGHT ARE EXPECTED TO BE ACROSS NORTHERN AND WESTERN SECTIONS OF THE FORECAST AREA. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO HEAVY RAINFALL DURING THE EVENING AND OVERNIGHT HOURS MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH OR GREATER. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO DOWN TREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK. NORTHWEST GEORGIA LOOKS TO SEE THE BEST CHANCES FOR THIS ADDITIONAL RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE WEEKEND SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 10:28 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT FRI JUL 5 2013
GAZ024-025-027-036-038-060315-
1028 PM EDT FRI JUL 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OGLETHORPE...
MADISON...BANKS...CLARKE AND JACKSON COUNTIES UNTIL 1115 PM EDT...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A LINE OF SHOWERS PRODUCING HEAVY RAINFALL OVER
BARROW...OCONEE...AND GREENE COUNTIES...MOVING NORTH AT 35 MPH.
THIS LINE HAS A HISTORY OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN A
VERY SHORT PERIOD OF TIME.
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED ACROSS
PORTIONS OF OGLETHORPE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND
STEPHENS...MAXEYS...HUTCHINGS...LEXINGTON...CRAWFORD...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...BEECHWOOD
HILLS...ARNOLDSVILLE...SANDY CROSS...WINTERVILLE...OCONEE
HEIGHTS...ATHENS...DUNLAP AND SMITHONIA. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3429 8335 3425 8333 3427 8330 3425 8325
3425 8316 3427 8311 3423 8307 3417 8309
3415 8305 3406 8298 3374 8314 3376 8327
3381 8330 3385 8328 3393 8344 3431 8361
TIME...MOT...LOC 0225Z 183DEG 31KT 3384 8324
30Special weather statement, Jul 6, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SAT JUL 6 2013
GAZ023>025-035-037-047-049-060830-
349 AM EDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...OCONEE...
MORGAN...BANKS...BARROW...HALL AND JACKSON COUNTIES UNTIL 430 AM
EDT...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF TALMO TO 6 MILES SOUTH OF
RUTLEDGE...MOVING NORTH AT 25 MPH. THESE STORMS HAVE HOURLY RAINFALL
RATES OF ONE HALF TO ONE INCH...FALLING OVER AREAS THAT SAW HEAVY
RAIN EARLIER TODAY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...OCONEE...MORGAN...BANKS...BARROW...HALL AND JACKSON
COUNTIES...INCLUDING AREAS AROUND HERNDONVILLE...RUTLEDGE...MONROE...
HARD LABOR CREEK STATE PARK...EBENEZER...PANNELL...CAMPTON...
BOSTWICK...BETHLEHEM...MOUNT VERNON...GOOD HOPE...GRATIS...FORT YARGO
STATE PARK...WINDER AND BOGART. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3436 8357 3378 8351 3346 8352 3370 8375
3433 8376
TIME...MOT...LOC 0748Z 182DEG 21KT 3429 8375 3379 8375
3357 8358The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:05 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 5, 8:12 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Coweta, Douglas, Fulton, Paulding | 48 min |
| Jul 5, 10:28 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 47 min |
| Jul 6, 4:29 AM EDT | Special Weather Statement | FFC | Barrow, Jackson, Towns, White | 46 min |
| Jul 6, 5:16 AM EDT | Special Weather Statement | FFC | Towns, White | 29 min |
| Jul 6, 5:44 AM EDT | Special Weather Statement | FFC | Towns, White | 31 min |
| Jul 6, 1:06 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 6, 1:14 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 15 hr |
| Jul 6, 1:14 PM EDT | River Flood Warning | FFC | Emanuel, Treutlen | 28 hr |
| Jul 6, 3:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 48 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | FFC | Floyd, Gordon, Polk | 45 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 36 min |
| Jul 6, 6:37 PM EDT | Flash Flood Warning | FFC | Floyd, Polk | 4 hr |
| Jul 6, 7:38 PM EDT | Flash Flood Warning | FFC | Whitfield | 5 hr |
| Jul 6, 7:52 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 38 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.